# SDR HEEA955831

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043050
- Condition: Cracked
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE CRACK WITH MULTIPLE BRANCHES ON THE LEADING EDGE ABRASION STRIP.
